# SDR UALA2011101405573

- Difficulty date: October 14, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 40,042 hours, 15,384 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 113
- Condition: Malfunctioned
- Location: Nr 1 Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

CYCLIC VERTICAL BUMPING-PITCHING FELT AT CRUISE.  FLIGHT CONTROL SD SHOWED LT & RT AILERONS MOVING UP & DOWN IN UNISON WITH BUMPING.  CONSULTED FMC ELAC 1-2 FAULT, IRREGULAR.  TURNED OFF ELAC 1, AILERON MOVEMENT STOPPED.  NO FURTHER OCCURRENCE OF BUMPING-PITCHING.  PERFORM MM 27-14-00 P.601, AND 613.
